# SDR SA07007

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - THE FORWARD LEFT MAIN ENTRY DOOR EMERGENCY ESCAPE SLIDE GIRT BAR WAS FOUND DETACHED.  MAINTENANCE SECURED THE GIRT BAR.  OPERATIONALLY CHECKED OK.
